# SDR ASAA2015061712107

- Difficulty date: June 17, 2015
- Submitted: June 19, 2015
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 9,984 hours, 3,186 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 3250455020
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIAGNOSTICS REPORTS NR 2 ENGINE TREND DATA SHOWS A SHIFT IN EGT HOT DAY MARGIN ALL OTHER PARAMETERS NORMAL. EGT INDICATION ERRORS ARE SUSPECT.  ACFT GROUNDED.  FOUND NR 2 ENGINE FMC CDU FAULT MESSAGE 73-31372, UPPER EGT SECTORS READING HIGH.  RECORDED INITIAL T49 TEMPS S1 235.56, S2 53.33, S3 54.72, S4 107.06.  ACCOMPLISHED TROUBLESHOOTING IAW FIM 73-11, TASK 801 AND FOUND THE CJ9 HARNESS WITH A LOW RESISTANCE READING TO GROUND AT THE S1 SENSOR.  REPLACED THE CJ9 HARNESS IAW AMM 73-21-06-000-803-F00 AND 73-21-06-400-803-F00. OPS CHECKS GOOD, NO FAULTS.  POST T49, TEMPS S1 94.56, S2 35.33, S3 34.70, S4 95.06.
